MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, METZENBAUM, MONOPOLAR; HICURA HAND INSTRUMENTS

OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, METZENBAUM, MONOPOLAR; HICURA HAND INSTRUMENTS
Model Number WA69370M
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, when opening and closing the monopolar jaws insert the tip of the scissor¿s forceps unit did not open when the handle was gripped.The issue occurred during preparation for use for a therapeutic lapacolle.There were no reports of patient harm.

Brand Name
JAWS INSERT "HICURA", 5 X 330, METZENBAUM, MONOPOLAR
Common Device Name
HICURA HAND INSTRUMENTS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19744159
Report Number9610773-2024-01707
Device Sequence Number7720334
Product Code GEI
UDI-Device Identifier04042761079761
UDI-Public04042761079761
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69370M
Device Lot Number21Y03-026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WA69001M- HANDLE "HICURA" SIZE M MONOPOLAR; WA69300M- SHAFT "HICURA" 5X 330 MONOPOLAR
Patient SexUnknown